# SDR DXTA2010102904281

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 3,891 hours, 3,006 cycles
- Engine: Pwc PW545B
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 049801001
- Part serial: G5362
- Condition: Unknown
- Location: Mlg
- Part time: 3,891 hours, 3,006 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER PLACING LANDING GEAR HANDLE DOWN, LANDING GEAR ANNUNCIATOR LIGHTS DID NOT ILLUMINATE. ALSO NOTED NO SOUND OR VIBRATION NORMALLY ASSOCIATED WITH GEAR EXTENTION. CREW RAN LANDING GEAR WILL NOT EXTEND CHECKLIST AND ACHIEVED POSITIVE DOWNLOCK INDICATIONS.  JACKED ACFT AND PERFORMED RESET OF PNUEMATIC GEAR BOTTLE.  PERFORMED MULTIPLE GEAR SWINGS TO BLEED SYSTEM.  NO FAILURES AT ANY TIME UP AND DOWN.  R & R LANDING GEAR CONTROL HANDLE WITH REPAIRED UNIT IAW AMCC REQUEST.  PERFORMED 20 GEAR CYCLES WITH NO FAILURES.
